Nonlinear Klein-Gordon Equations Coupled with Born-Infeld Type Equations

Date

2002-03-04

Authors

d'Avenia, Pietro
Pisani, Lorenzo

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

In this paper we prove the existence of infinitely many radially symmetric standing waves in equilibrium with their own electro-magnetic field. The interaction is described by means of the minimal coupling rule; on the other hand the Lagrangian density for the electro-magnetic field is the second order approximation of the Born-Infeld Lagrangian density.

Description

Keywords

Nonlinear Klein-Gordon equation, Solitary waves, Electromagnetic field, Variational methods

Citation

d'Avenia, P., & Pisani, L. (2002). Nonlinear Klein-Gordon equations coupled with Born-Infeld type equations. Electronic Journal of Differential Equations, 2002(26), pp. 1-13.

Rights

Attribution 4.0 International

Rights Holder

Rights License